# SDR IPXA2024021645522

- Difficulty date: January 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - RIGHT INBOARD ELEVATOR, INBOARD, LEADING EDGE RIB ANDSTIFFENER CRACK (REPLACE) I.A.W AMM 27-31-01-404-015 REV.109 STEP 3.H(14) TO 3.H(23) ADJUST R/H INBOARD ELEVATOR AND OPERATION.
